Drug Causes of Myositis
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Myositis includes:
Drug interactions causing Myositis:
When combined, certain drugs, medications, substances or toxins may react
The list below is incomplete and various other drugs or substances may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Fenofibrate and Pravastatin interaction
- TriCor and Pravastatin interaction
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Myositis.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Myositis
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.